MAUDE Adverse Event Report: MAKO SURGICAL CORP. BONE PIN, 4MM X 140MM, STERILE 2 PACK; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BONE PIN, 4MM X 140MM, STERILE 2 PACK; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 144140
Medical Device Problem Codes Insufficient Device Problem Information (3190); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
As reported: conversation with dr.(b)(6) about having issues with the 4x140 and 4x170 pins cracking the femoral cortex when being drilled in for array placement.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update sections based on the results of investigation.Reported event: it was reported that 4x140 and 4x170 pins cracking the femoral cortex when being drilled in for array placement.Product evaluation and results: the product was unavailable for inspection as the product was not returned.Product history review: not performed as lot no was not provided.Complaint history review: not performed as lot no was not provided.Conclusions: the failure mode could not be confirmed because the part was not available for evaluation.If device and/or additional information become available, this investigation will be reopened.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.
 
Event or Problem Description

Brand Name
BONE PIN, 4MM X 140MM, STERILE 2 PACK
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7586291
Report Number3005985723-2018-00354
Device Sequence Number10814186
Product Code OLO
UDI-Device Identifier00848486018177
UDI-Public00848486018177
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number144140
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date06/11/2018
Supplement Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;